LANCELOTTI, SERGIO

LANCELOTTI, SERGIO  

Dipartimento di Scienze Matematiche  

002570  

Mostra records
Risultati 1 - 14 di 14 (tempo di esecuzione: 0.081 secondi).
Citazione Data di pubblicazione Autori File
A note on nonsmooth functionals with infinitely many critical values / Degiovanni, M.; Lancelotti, Sergio. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A. - ISSN 0392-4033. - 7:(1993), pp. 289-297. 1-gen-1993 LANCELOTTI, SERGIO + -
Existence of nontrivial solutions for semilinear problems with strictly differentiable nonlinearity / Lancelotti, Sergio. - In: ABSTRACT AND APPLIED ANALYSIS. - ISSN 1085-3375. - 2006:(2006). [10.1155/AAA/2006/62458] 1-gen-2006 LANCELOTTI, SERGIO Existence of nontrivial etc..pdf
Infinitely many solutions for one-dimensional eigenvalue problems for variational inequalities / Lancelotti, Sergio. - In: ANNALI DELL'UNIVERSITÀ DI FERRARA. SEZIONE 7: SCIENZE MATEMATICHE. - ISSN 0430-3202. - 41:(1995), pp. 33-44. [10.1007/BF02826006] 1-gen-1995 LANCELOTTI, SERGIO Infinitely many solutions etc. (Author version).pdf
Infinitely many solutions for polyharmonic elliptic problems with broken symmetries / Lancelotti, Sergio; Musesti, A.; Squassina, M.. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - 253:(2003), pp. 35-44. 1-gen-2003 LANCELOTTI, SERGIO + Infinitely many solutions etc..pdf
Lagrangian systems with Lipschitz obstacle on manifolds / Lancelotti, Sergio; Marzocchi, M.. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 27:(2006), pp. 229-253. 1-gen-2006 LANCELOTTI, SERGIO + Lagrangian systems etc..pdf
Linking over cones and nontrivial solutions for p-Laplace equations with p-superlinear nonlinearity / Lancelotti, Sergio; Degiovanni, M.. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - STAMPA. - 24:6(2007), pp. 907-919. [10.1016/j.anihpc.2006.06.007] 1-gen-2007 LANCELOTTI, SERGIO + abstract.pdfLinking over cones etc..pdf
Linking solutions for p-Laplace equations with nonlinearity at critical growth / Degiovanni, M; Lancelotti, Sergio. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - STAMPA. - 256:(2009), pp. 3643-3659. [10.1016/j.jfa.2009.01.016] 1-gen-2009 LANCELOTTI, SERGIO + abstract.pdfLinking solution etc..pdfLinking solutions etc. author version.pdf
Morse index estimates for continuous functionals associated with quasilinear elliptic equations / Lancelotti, Sergio. - In: ADVANCES IN DIFFERENTIAL EQUATIONS. - ISSN 1079-9389. - 7:(2002), pp. 99-128. 1-gen-2002 LANCELOTTI, SERGIO Morse index estimates etc..pdf
Nontrivial solutions of p-superlinear p-Laplacian problems via a cohomological local splitting / Degiovanni, M.; Lancelotti, Sergio; Perera, K.. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - STAMPA. - 12:3(2010), pp. 475-486. [10.1142/S0219199710003890] 1-gen-2010 LANCELOTTI, SERGIO + abstract.pdfNontrivial solutions etc. author version.pdfNontrivial solutions etc..pdf
Nontrivial solutions of variational inequalities. The degenerate case / Lancelotti, Sergio. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 18:(2001), pp. 303-319. 1-gen-2001 LANCELOTTI, SERGIO Nontrivial solutions etc. (Author version).pdf
Perturbations of critical values in nonsmooth critical point theory / Degiovanni, M.; Lancelotti, Sergio. - In: SERDICA MATHEMATICAL JOURNAL. - ISSN 1310-6600. - 22:(1996), pp. 427-450. 1-gen-1996 LANCELOTTI, SERGIO + Perturbations of critical values etc.(Author version).pdf
Perturbations of even nonsmooth functionals / Degiovanni, M.; Lancelotti, Sergio. - In: DIFFERENTIAL AND INTEGRAL EQUATIONS. - ISSN 0893-4983. - 8:(1995), pp. 981-992. 1-gen-1995 LANCELOTTI, SERGIO + Perturbations of even etc. (Author version).pdf
Perturbations of symmetric constraints in eigenvalue problems for variational inequalities / Lancelotti, Sergio. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 27:(1996), pp. 633-644. [10.1016/0362-546X(95)00074-6] 1-gen-1996 LANCELOTTI, SERGIO Perturbations of symmetric constraints etc.pdf
Positive solutions for autonomous and non-autonomous nonlinear critical elliptic problems in unbounded domains / Lancelotti, S.; Molle, R.. - In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. - ISSN 1021-9722. - 27:1(2020). [10.1007/s00030-019-0611-5] 1-gen-2020 Lancelotti S. + Lancelotti_et_al-2020-Nonlinear_Differential_Equations_and_Applications_NoDEA.pdfLancelotti_et_al_2020.pdf